# SDR 95ZZZX1764

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N650UG
- Make and model: Doug DC-9-31
- Aircraft serial: 47418
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Crack
- Location: Fs 1089
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE HAS CORROSION AND .5 INCH CRACK, FS 1089 BETWEEN LONGERONS 16L-17L.  REPLACED SHEAR TIE PER SRM 53-30-5.  AIRCRAFT TT, 54,495 HRS.
